A pfaffian version of the modified discrete KP equation

Gegenhasi*, Xing Biao Hu, Hon Wah TAM

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

1 Citation (Scopus)


We first present Casorati determinant and Gram-type determinant solutions to a modified discrete KP equation and then produce a pfaffianized version of modified discrete KP equations by using Hirota and Ohta's pfaffianization procedure. The solutions to a coupled modified discrete KP equation are expressed by two types of pfaffians.

Original languageEnglish
Pages (from-to)518-529
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 15 Nov 2005

Scopus Subject Areas

  • Analysis
  • Applied Mathematics

User-Defined Keywords

  • Gram-type pfaffian
  • Modified discrete KP
  • Pfaffianization


Dive into the research topics of 'A pfaffian version of the modified discrete KP equation'. Together they form a unique fingerprint.

Cite this